MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-022-51-2509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 12/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: serial #: (b)(4), catalog #: 02-020-14-0225 - truliant cr por fem cr por left sz 2.5, serial #: (b)(4), catalog #: 02-022-55-2525 - truliant por tib tray size 2.5f/2.5t, serial #: (b)(4), catalog #: 200-02-32 - three peg patella 32mm, serial #: (b)(4), catalog #: 521-78-23 - threaded pin size 2.3 collared 2pk, serial #: (b)(4), catalog #: 180-65-30 - alteon 6.5mm screw, 30mm, serial #: (b)(4), catalog #: 180-65-30 - alteon 6.5mm screw, 30mm.Recall number: z-0023-2022.
 
Event or Problem Description
As reported, the female patient had a left knee tka on an unknown date.The patient was brought back for left knee pain.The poly liner was removed, and screws removed from tibia.The tibial was found to be well fixed.Attention turned to the femur and it was found to be well fixed as well.The patient received a 13mm crc insert.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the devices were not returned for evaluation, but the image of product and screws appear unremarkable for device issue.An additional contributing factor to the revision may have been inclusion of the polyethylene in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 2.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16214602
Report Number1038671-2023-00054
Device Sequence Number17181770
Product Code JWH
UDI-Device Identifier10885862307576
UDI-Public10885862307576
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-022-51-2509
Device Catalogue Number02-022-51-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale